# SDR DL76L090025

- Difficulty date: January 7, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 77,470 hours, 11,459 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Condition: Inoperative
- Location: Left Aux
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT AUX PITOT EICAS MESSAGE.  REMOVED AND REPLACED LT AUX PITOT PROBE PER M/M.  PERFORMED PITOT LEAK CHEAK A OPS CHECK PER AMM.  CHECKS NORMAL.
